OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Maximum likelihood estimation for a bivariate Gaussian process under fixed domain asymptotics

Velandia, Daira and Bachoc, François and Bevilacqua, Moreno and Gendre, Xavier and Loubes, Jean-Michel Maximum likelihood estimation for a bivariate Gaussian process under fixed domain asymptotics. (2017) Electronic Journal of Statistics, 11 (2). 2978-3007. ISSN 1935-7524

[img]
Preview
(Document in English)

PDF (Publisher's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
468kB

Official URL: https://doi.org/10.1214/17-EJS1298

Abstract

We consider maximum likelihood estimation with data from a bivariate Gaussian process with a separable exponential covariance model under fixed domain asymptotics. We first characterize the equivalence of Gaussian measures under this model. Then consistency and asymptotic normality for the maximum likelihood estimator of the microergodic parameters are established. A simulation study is presented in order to compare the finite sample behavior of the maximum likelihood estimator with the given asymptotic distribution.

Item Type:Article
HAL Id:hal-01597076
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut National des Sciences Appliquées de Toulouse - INSA (FRANCE)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UPS (FRANCE)
Université de Toulouse > Université Toulouse - Jean Jaurès - UT2J (FRANCE)
Université de Toulouse > Université Toulouse 1 Capitole - UT1 (FRANCE)
Other partners > Instituto Nacional de Estadísticas - INE (CHILE)
Other partners > Universidad de Valparaiso - UV (CHILE)
Laboratory name:
Statistics:download
Deposited By: Xavier Gendre
Deposited On:08 Mar 2019 17:35

Repository Staff Only: item control page